# SDR YYFA20131211001

- Difficulty date: December 11, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N306FA
- Make and model: Doug MD 83
- Aircraft serial: 49398
- Aircraft time: 77,569 hours, 34,538 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ATTENDANT HANDSET IS INOPERATIVE.  R & R AFT FLIGHT ATTENDANT HANDSET, OPERATIONS CHECKED GOOD.
